Hie I am 23 year old female, was suffering from scene before but now have acne marks, pigmentation
My doctor prescribed me tretin 0.025 and aziterm 10%
Is this good
Also is tretinion a steroid??
Are there any side effects
Like the answers? Chat privately with the doctor of your choice
No, topical tretinoin is not a steroid. Side effects like dryness, redness, itching and burning can occur (not always occur) and usually do so if used outside the advice of the dermatologist. And since you are using the cream as recommended by the dermatologist you needn't worry since you can always go back and speak with your dermatologist IF AT ALL the side effects occur. Excessive application of cream or massaging if not done, also reduce the chances of side effects.
Kindly have a word with your treating dermatologist too.
Do not reach to conclusions based on the internet info. Ask YOUR dermatologist if you have a doubt. Do read this article please :http://www.skinmatra.com/single-post/2016/09/17/Listen-to-your-skin-talk-Here-is-how
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.